# SDR GTIA2022060236465

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N952NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10767
- Aircraft time: 7,188 hours, 2,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE REQUIRES SERVICE-SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CK GOOD
